# SDR CALA2013100491727

- Difficulty date: October 4, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Aircraft time: 64,175 hours, 24,374 cycles
- Engine: Iae V2527A5
- System (JASC): 2200 · Auto Flight System
- Part: Control Unit
- Part number: K217ABM11
- Part serial: 191
- Condition: Faulted
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO SELECT HEADING WHILE IN NAV MODE.  REPLACED CONROL UNIT PER AMM. PERFORMED CAT III PER AMM 22-97-00. OPS CHECKED GOOD.
